liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Multipliers in spaces of Sobolev type and their applications
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2008 (English)In: Nordic-Russian Symposium in honour of Vladimir Mazya,2008, 2008, 19-19 p.Conference paper (Other academic)
Place, publisher, year, edition, pages
2008. 19-19 p.
National Category
URN: urn:nbn:se:liu:diva-43249Local ID: 73068OAI: diva2:264108
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2010-11-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shaposhnikova, Tatyana
By organisation
Applied MathematicsThe Institute of Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 264 hits
ReferencesLink to record
Permanent link

Direct link